# SDR CALA2013062100433

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 60,538 hours, 13,043 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 1846T1003
- Part serial: 1033
- Condition: Failed
- Location: Horizontal Stab
- Part time: 26,326 hours, 8,869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, SHORTLY AFTER TAKEOFF, STATUS MESSAGE "ELEV ASYM" DISPLAYED. EICAS DISPLAYED A VISUAL SPLIT BETWEEN ELEVATORS.  DFDMU SHOWED ABOUT ONE DEGREE DIFFERNCE. R & R ASSY LIMITER ACTUATOR IAW MM 27-31-03-424-016.  OPS CHECKED GOOD. CONNECTOR PLUG D689 SHOWS NO SIGN OF CONTAMINATION.  ALSO NO EICAS MESSAGE.  NO FAULT BALLS AT EITHER SAMS. OK TO CONTINUE. AVIONICS FOUND NO DAMAGE ON THE WIRES VISUALLY.
